# SDR CA120524013

- Difficulty date: May 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 14,760 hours
- Engine: Allsn 250C30P
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001117
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,597 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TIP CAP ENCLOSURE ON ONE OF THE MAIN ROTOR BLADES WAS FOUND CRACKED. THERE WAS NO EVIDENCE OF DAMAGE TO THE EXTERIOR THAT WOULD HAVE CAUSED IT TO CRACK.  IT IS SUSPECT THAT WATER ENTERED, FROZE AND CAUSED IT TO CRACK. MFG PRODUCT SUPPORT WAS CONTACTED, THE PART WAS CHANGED IAW THE INSTRUCTIONS AND THE BLADE RETURNED TO SERVICE.
